# SDR CA000925023

- Difficulty date: August 19, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 21,014 hours
- Engine: Pwa PW123
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Receptacle
- Condition: Burned
- Location: Cabin
- Component: Cabin Lighting, Bruce
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE LAMP REPLACEMENT FOR CABIN FLUORESCENT LIGHTING, A FORWARD AND AN AFT LAMP HOLDER WERE FOUND ARCED AND BURNED. BRUCE INDUSTRIES SL-BC5-0618-901-33-01 HAD BEEN INCORPORATED. CONVERSATION WITH INTERIORS MAINTENANCE PERSONNEL REVEALED THAT THEY WERE ROUTINELY FINDING APPROXIMATELY 85% OF THE SPRINGS INCORPORATED AS PER THE SL TO HAVE SHIFTED OUT OF POSITION AND BECOME INEFFECTIVE DUE TO THE METHOD OF ATTACHMENT. THE SPRINGS ARE ATTACHED IN A MANNER SIMILAR TO TWO-SIDED TAPE. THE HEAT FROM THE LIGHT ASSEMBLY CAUSES THE ADHESIVE TO SOFTEN AND THE SPRING TO SLIP OUT OF POSITION.THIS MATTER HAS BEEN BROUGHT TO THE ATTENTIOIN OF THE B.R.A.D.F.S.R., AND THEY ARE FOLLOWING UP WITH BRUCE INDUSTRIES.
